# SDR 2025FA0000401

- Difficulty date: June 6, 2025
- Submitted: June 12, 2025
- Operation: General aviation
- Aircraft: N93HB
- Make and model: Cessna T182
- Aircraft serial: 18267768
- Engine: Lyc O540L3C5
- Engine time: 1,088 hours
- Propeller: Mcauly B3D32C407
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: EA25000
- Condition: Failed
- Location: Mag Timing
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

I HAD THE ELECTROAIR DUAL EIS INSTALLED BY THEIR RECOMMENDED INSTALLER. I HAD 3 NEW SEPARATE MTH (MAG TIMING HOUSING) FAILURES RESULTING IN VERY POOR ENGINE OPERATION. THE 1ST MTH FAILED DUE TO GEARS COMING APART. THE 2ND FROM WHAT THE IA SAID WAS A "FREQUENCY PROBLEM". THE 3RD MTH FAILURE WAS THE GEAR WHEELS WOBBLING AND THE ATTACH NUT LOOSE. ALL OF THESE FAILURES OCCURRED WITHIN THE FIRST 20 HOURS OF OPERATION AFTER INSTALL. THESE MTH ARE SUPPOSE TO LAST 2,000HRS OR TO ENGINE TBO; OBVIOUSLY THERE IS A PROBLEM WITH DESIGN, MANUFACTURING OR SOME OTHER REASON. THERE SHOULD BE AN AD ISSUED IMMEDIATELY. I HAD ANOTHER SHOP INVESTIGATE AND THEY REPLACED THE DEFECTIVE MTH AND FIXED BOTH CRITICAL (SUCH AS A LOOSE EIS 2 BUS BAR) AND NON-CRITICAL ITEMS (SUCH AS PROPERLY SPACING EIS IGNITION LEADS) IT IS VERY DIFFICULT TO FIND SB INFO ON THE ELECTROAIR WEB SITE AND AS OF NOW THEY HAVE NOT RESPONDED TO MY REQUEST FOR ANY SERVICE BULLETINS. I WILL ATTEMPT TO SEND IN 2 PICTURES OF 1ST AND1 VIDEO OF THE MOST RECENT MTH REPLACEMENT. PLEASE FEEL FREE TO CALL ME WITH ANY QUESTIONS.
